Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 11, 2007, 3:23 PM CDT for Clarke County, Alabama. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2007, 3:23 PM CDT (20:23 UTC)
- Expired
- Apr 11, 2007, 4:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Clarke County, AL
The radar
The Mobile radar (KMOB), 142 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 3:53 PM CDT | HAIL 1 | 4 N Thomasville, AL | QUARTER TO NICKEL SIZED HAIL REPORTED ON HIGHWAY 43. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 112024
SVRMOB
ALC025-112115-
/O.NEW.KMOB.SV.W.0029.070411T2023Z-070411T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
323 PM CDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 415 PM CDT
* AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WOODS BLUFF...OR ABOUT 12 MILES SOUTHEAST OF BUTLER...AND MOVING
EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HOLTAMVILLE AND OPINE BY 330 PM CDT...
BASHI AND TALLAHATTA SPRINGS BY 335 PM CDT...
SHAWNEE...THOMASVILLE...6 MILES NORTH OF ROUNDHILL AND 8 MILES
NORTH OF RURAL BY 345 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO COULD DEVELOP LATER. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
AGAIN...THE MAIN THREAT FROM THIS STORM IS LARGE HAIL AND 60 MPH
WINDS.
LAT...LON 3201 8808 3180 8816 3178 8752 3182 8752
3183 8762 3188 8763 3189 8768 3201 8767
$$3 follow-up statements
000
WWUS54 KMOB 112044
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT WED APR 11 2007
ALC025-112115-
/O.CON.KMOB.SV.W.0029.000000T0000Z-070411T2115Z/
CLARKE AL-
342 PM CDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN CLARKE COUNTY...
AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HOLTAMVILLE...OR ABOUT 19 MILES SOUTHEAST OF BUTLER
ALABAMA...MOVING EAST AT 45 MPH.
THSI STORM HAS A HISTORY OF DOWNING TREES AND PRODUCING UP TO
PENNY-SIZED HAIL AS IT MOVED ACROSS CENTRAL AND EASTERN PORTIOSN OF
CHOCTAW COUNTY ALABAMA.
THE SEVERE THUNDERSTORM WILL BE NEAR...
THOMASVILLE...6 MILES NORTH OF ROUNDHILL AND 8 MILES NORTH OF RURAL
BY 350 PM CDT...
SHAWNEE BY 355 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION IN THIS STORM WITHIN
THE PAST HOUR. WHILE A TORNADO IS NOT IMMEDIATELY LIKELY...A TORNADO
COULD DEVELOP.
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER UNTIL THE STORM
PASSES.
LAT...LON 3199 8804 3193 8809 3180 8816 3178 8752
3182 8752 3183 8762 3188 8763 3189 8768
3201 8767
$$000
WWUS54 KMOB 112055 CCA
SVSMOB
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT WED APR 11 2007
ALC025-112115-
/O.COR.KMOB.SV.W.0029.000000T0000Z-070411T2115Z/
CLARKE AL-
344 PM CDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHERN CLARKE COUNTY...
AT 335 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
TALLAHATTA SPRINGS TO OPINE TO 7 MILES WEST OF OPINE TO 14 MILES WEST
OF OPINE...MOVING EAST AT 45 MPH.
QUARTER-SIZED HAIL WAS BEING REPORTED 4 MILES NORTH OF THOMASVILLE
AT 353 PM CDT. THIS STORM ALSO HAS A HISTORY OF PRODUCING WIND GUSTS
IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
THOMASVILLE BY 355 PM CDT...
RURAL AND ROUNDHILL BY 410 PM CDT...
6 MILES NORTH OF NETTLEBORO BY 415 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL ALABAMA.
LAT...LON 3201 8767 3190 8800 3180 8800 3178 8752
3182 8752 3183 8762 3188 8763 3189 8768
$$000
WWUS54 KMOB 112109
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
409 PM CDT WED APR 11 2007
ALC025-112118-
/O.EXP.KMOB.SV.W.0029.000000T0000Z-070411T2115Z/
CLARKE AL-
409 PM CDT WED APR 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARKE COUNTY HAS
BEEN CANCELLED...
THE STORM WAS SINCE MOVED EAST OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL ALABAMA.
IF YOU OBSERVED HAIL OR DAMAGING WINDS WITH THIS STORM WHEN IT MOVED
THROUGH THE COUNTY OVER THE PAST HOUR...RELAY TO YOUR LOCAL LAW
ENFORCEMENT FOR FURTHER RELAY TO THE NWS OFFICE IN MOBILE ALABAMA.
LAT...LON 3201 8767 3190 8800 3180 8800 3178 8752
3182 8752 3183 8762 3188 8763 3189 8768
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:49 AM CDT, 10 hours 34 minutes earlier.
Area forecast discussion, Apr 11, 4:49 AM CDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
449 AM CDT WED APR 11 2007
.SHORT TERM (TODAY AND TONIGHT)...06Z SFC MAP INDICATED LOW PRESSURE
OVER MISSOURI WITH A COLD FRONT EXTENDING SOUTH ACROSS ARKANSAS AND
INTO EASTERN TEXAS AND A WARM FRONT EXTENDING SOUTHEAST ACROSS
ARKANSAS INTO SOUTHERN MISSISSIPPI AND INTO THE NORTHERN GULF OF
MEXICO. THE LOW PRESSURE IS EXPECTED TO MOVE NORTHEAST TO THE GREAT
LAKES AREA BY 06Z THU. AS THE LOW MOVES NORTHEAST...THE WARM FRONT
THAT IS CURRENTLY JUST OFFSHORE OF OUR AREA WILL LIFT NORTHWARD
ACROSS SOUTHERN ALABAMA THIS MORNING AS THE COLD FRONT APPROACHES
FROM THE WEST. IN ADVANCE OF THE COLD FRONT THE AIRMASS WILL BECOME
MORE UNSTABLE...AND BOTH THE GFS AND NAM CONTINUE TO INDICATE CAPE
VALUES CLIMBING OVER 1000 J/KG DURING PEAK HEATING...AND THIS
COMBINED WITH A 30 TO 40 KNOT 850 JET COULD LEAD TO SOME STRONG...
EVEN ISOLATED SEVERE...THUNDERSTORMS DEVELOPING AHEAD OF THE FRONT.
SPCS MOST RECENT OUTLOOK HAS ALL OF OUR INTERIOR ALABAMA ZONES AND
OUR NORTHERN MOST MISSISSIPPI ZONES HIGHLIGHTED FOR SLIGHT SVR
TODAY. THE FRONT MOVES ACROSS THE FCST AREA THIS AFTERNOON...WITH
THE MAJORITY OF THE THUNDERSTORMS COMING FROM LATE MORNING THROUGH
THE AFTERNOON HOURS. STRONG TO DAMAGING WINDS AND HAIL WILL BE THE
PRIMARY THREATS FROM THE THUNDERSTORMS. 500 MB TEMPS WILL BE SIMILAR
TO THOSE OF LAST EVENING...WHEN WE DID HAVE A TSTM PRODUCE NICKLE
SIZED HAIL IN MOBILE COUNTY. PCPN WILL BE MOVING EAST OUT OF THE
FCST BY THIS EVENING...WITH THE FRONT EXPECTED TO BE OVER GEORGIA
THE BIG OF FLORIDA BY MIDNIGHT. MAX TEMPS TODAY GENERALLY IN THE
LOWER 80S...THEN ABOUT 10 DEGREES COOLER TONIGHT THAN THIS MORNING
BEHIND THE FRONT. /12
&&
.LONG TERM (THURSDAY THROUGH TUESDAY)...DRY CONDITIONS AND NEAR
SEASONABLE TEMPERATURES FOLLOW FOR THURSDAY AND THURSDAY NIGHT AS A
SURFACE RIDGE MOVES ACROSS THE REGION. A SYSTEM DEVELOPS OVER THE
SOUTHERN PLAINS AND ADVANCES EASTWARD ON FRIDAY...BRINGING A COLD
FRONT THROUGH THE FORECAST AREA ON SATURDAY. WAS TEMPTED TO GO WITH
LIKELY POPS ON SATURDAY BUT BOTH THE ECMWF AND GEM POINT TO A
SOMEWHAT SLOWER EVOLUTION. OPTED INSTEAD TO STAY WITH HIGH CHANCE
RANGE POPS FOR NOW AND WILL REASSESS ON SUBSEQUENT SHIFTS. THE
POTENTIAL FOR SEVERE WEATHER REMAINS WITH AN 850 MB JET AROUND 50
KNOTS WITH CAPES AROUND 1600 J/KG. THE DAY 3 SWO HAS A SLIGHT RISK
FOR THE FAR WESTERN PORTION OF THE FORECAST AREA FOR LATE FRIDAY
NIGHT AND THE EXPERIMENTAL DAY 4 SWO SHOWS A SLIGHT RISK ACROSS THE
FORECAST AREA FOR SATURDAY. WITH THE TIMING SUBJECT TO
QUESTION...WILL HAVE TO CONTINUE TO MONITOR AT THIS POINT. RIDGING
BUILDS INTO THE AREA IN THE WAKE OF THE PASSAGE OF A STRONG COLD
FRONT. TEMPERATURES DROP BELOW SEASONABLE LEVELS FOR SATURDAY NIGHT
THROUGH SUNDAY NIGHT THEN RETURN TO NEAR NORMAL LEVELS FOR THE
REMAINDER OF THE EXTENDED PERIOD. /29
&&
.MARINE...A MODERATE AND OCCASIONALLY GUSTY SOUTH TO SOUTHWESTERLY
WIND CAN BE EXPECTED OVER THE COASTAL WATERS TODAY AS THE COLD FRONT
APPROACHES FROM THE WEST THIS MORNING THEN MOVES EAST ACROSS THE
WATERS THIS AFTERNOON. WINDS SHOULD BE AT THE SCEC LEVEL...WITH SEAS
INITIALLY AROUND 7 FEET OFFSHORE THIS MORNING. FOR THIS REASON...
WILL MAINTAIN THE SCA FROM 20NM-60NM UNTIL 15Z. WINDS WILL SHIFT TO
THE NORTHWEST THEN NORTH TONIGHT AND CONTINUE THROUGH THURSDAY...
GENERALLY REMAINING IN THE 15 TO 20 KNOT RANGE WITH SEAS WITH SEAS
RANGING FROM 2 TO 3 FEET NEAR SHORE AND 4 TO 6 FEET FARTHER
OFFSHORE. YET ANOTHER FRONTAL BOUNDARY IS EXPECTED TO MOVE ACROSS
THE MARINE AREA OVER THE WEEKEND. /12
&&
.FIRE WEATHER...DRY AIR IN THE WAKE OF WEDNESDAYS FRONT AND
SEASONABLE TEMPERATURES ON THURSDAY COMBINE TO PRODUCE AFTERNOON
RELATIVE HUMIDITIES IN THE TWENTIES. COOL SEASON CRITERIA FOR
ALABAMA ARE RELATIVE HUMIDITIES LESS THAN 25 PERCENT FOR FOUR OR
MORE CONSECUTIVE HOURS. THESE CRITERIA ARE MET FOR
ESCAMBIA...COVINGTON AND MOBILE COUNTIES BUT IS MARGINAL FOR
REMAINING ALABAMA COUNTIES IN OUR AREA. OPTED TO ISSUE A FIRE
WEATHER WATCH FOR OUR ALABAMA COUNTIES FOR THURSDAY AND WILL LET DAY
SHIFT REASSESS. ISSUED A FIRE WEATHER WATCH FOR THE NORTHWEST
FLORIDA PANHANDLE FOR THURSDAY AS WELL. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 82 49 79 55 / 40 05 10 05
PENSACOLA 81 56 79 56 / 50 10 10 05
DESTIN 75 59 77 56 / 50 10 10 05
EVERGREEN 79 46 77 43 / 50 10 10 05
WAYNESBORO 79 43 76 42 / 50 10 05 05
CAMDEN 75 46 77 45 / 50 10 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...BALDWIN...MOBILE...MONROE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR
THE FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
COASTAL WALTON.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN FL TO PASCAGOULA MS FROM 20 TO 60 NM.
&&
29 EVERSOLE
12 SHEPHERDHazardous weather outlook, Apr 11, 12:10 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1210 PM CDT WED APR 11 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 121200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 1210 PM CDT WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS POSSIBLE NORTHEAST OF A LINE FROM SOUTHERN CHOCTAW COUNTY TO MONROEVILLE TO ANDALUSIA ALABAMA THIS AFTERNOON... A WARM FRONT WILL LIFT NORTHEAST OF THE REGION THIS AFTERNOON. A COLD FRONT SIMULTANEOUSLY APPROACHES FROM THE WEST AND OUR LOCAL AIRMASS DESTABILIZES. SUFFICIENT INSTABILITY EXISTS FOR AFTERNOON SEVERE THUNDERSTORM DEVELOPMENT OVER INTERIOR SECTIONS OF SOUTHWESTERN AND SOUTH CENTRAL ALABAMA. A BROKEN SQUALL LINE OF SHOWERS AND THUNDERSTORMS...WITH ISOLATED INTENSE STORMS AHEAD OF THE LINE...WILL DEVELOP AND MOVE EAST ACROSS THE REGION. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER. SUFFICIENT DEEP LAYER VERTICAL WIND SHEAR IS LACKING FOR THESE STORMS TO POSE A SIGNIFICANT TORNADO THREAT...ALTHOUGH SOME WATERSPOUTS ARE POSSIBLE OVER THE COASTAL WATERS AND MOBILE...ESCAMBIA AND CHOCTAWHATCHEE BAYS. THE LINE OF STORMS WILL MOVE EAST OF THE AREA EARLY THIS EVENING AND AREAS OF DENSE FOG WILL LIKELY DEVELOP ACROSS THE REGION UNTIL THE COLD FRONT ARRIVES. LOCAL COUNTY EMERGENCY OFFICIALS STAY TUNED TO THIS DEVELOPING WEATHER SITUATION. ALSO SEE THE NOWCAST PRODUCT (BHMNOWMOB) FOR SHORT-TERM UPDATES ON THUNDERSTORM MOVEMENT AND TRENDS AS THIS SITUATION UNFOLDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...ANOTHER COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY. SHOWERS AND THUNDERSTORMS WILL BEGIN TO INCREASE IN THE REGION FRIDAY NIGHT...AND BECOME MOST LIKELY ON SATURDAY. THERE ARE EARLY INDICATIONS SEVERE THUNDERSTORMS COULD OCCUR. STAY TUNED FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS MAY BE REQUIRED ACROSS THE AREA BEGINNING LATE THIS MORNING AND CONTINUING THROUGH THE AFTERNOON HOURS TODAY.
In the hours before
Special weather statement, Apr 11, 2:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 239 PM CDT WED APR 11 2007 ALZ051-112030- CHOCTAW- INCLUDING THE CITIES OF...BUTLER... 243 PM CDT WED APR 11 2007 ...AN INTENSE THUNDERSTORM WILL MOVE ACROSS CENTRAL CHOCTAW COUNTY THROUGH 4 PM CDT... AT 243 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN INTENSE THUNDERSTORM OVER SOUTHERN CLARKE COUNTY MISSISSIPPI AND WAS MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ISNEY...CYRIL...WATER VALLEY...PARAGON...HODGEWOOD AND TOXEY THROUGH 330 PM CDT...AND POINTS OVER RURAL EAST CENTRAL CHOCTAW COUNTY THEREAFTER. THE MAIN THREAT FROM THIS STORM WILL BE PEA-SIZED HAIL AND WIND GUSTS BETWEEN 45 AND 55 MPH. OTHER STORMS WILL MOVE ACROSS SOUTH CENTRAL CHOCTAW COUNTY IN ADVANCE OF THIS STORM. STAY TUNED...BECAUSE IF THIS STORM BECOMES MORE INTENSE...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED. THIS STORM COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:56 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Apr 11, 6:12 AM CDT | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 23 hr |
| Apr 11, 1:51 PM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 29 hr |
| Apr 11, 2:58 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 37 min |
| Apr 11, 3:58 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 62 min |
| Apr 11, 4:53 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 24 min |
| Apr 11, 5:05 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 20 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.